# SDR CA040831006

- Difficulty date: August 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 17,052 hours
- Engine: Pwa JT8D219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Part serial: 258711A7N
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AIRCRAFT HAD TO TURNED BACK TO DEPARTURE DUE TO F/O WINDSHIELD CRACKED.  WINDSHIELD HAS BEEN REPLACED AND THE WINDOW HEAT CONTROLLER WAS REPLACED AS PRECAUTIONARY.
